# 2021 Wyoming Latina Youth Conference Registration Form

(Per Student or Chaperone)





Managa	Latina Youth Conference and its mission.
Name:	I give permission to the committee of the Wyoming
Address:	Latina Youth Conference to sign for emergency and treatment of my child.
City:	- X
Email:	- X Parent/Guardian Signature
Phone:	Date:
School:	Please list any medical treatments, health conditions, and allergies:
Grade:	
T-shirt Size: S:M:L:	Insurance Company
XL:XXL: XXXL:	Policy Number
Student, Chaperone, and School Coordinator-	Name of Insured
on or Before September 20th \$40.00	
	In case of Emergency, please contact
Student, Chaperone, and School Coordinator-	
After September 20th \$60.00	Phone

**Parent Permission** 

I do hearby give my permission for my child to attend and participate in all activities of the Wyoming Latina

Youth Conference on October8th and 9th of 2021.

I authorize the Wyoming Latina Youth Conference

photographs with my student in any and all media, for purposes of promoting theservices of the Wyoming

Committee and/or sponsor the right to use any

# **Conference Payment &**

## **Information**

## Friday, October 8th, 2021

Registration at UW Conference Center-Hilton Garden Inn and "Las Pajaritas"

# Saturday, October 9th, 2021

Workshops at University of Wyoming and Banquet

## **REGISTRATION INFORMATION:**

\_ \$40.00 Early Registration before/on September 20, 2021

\$60.00 Registration after September 20, 2021

#### TOTAL AMOUNT ENCLOSED: \$

#### Make checks payable to:

Wyoming Latina Youth Conference

## **Mailing Address:**

Wyoming Latina Youth Conference Cecilia Aragon, Executive Director Dept. 4297, 1000 E. University Ave., Ross Hall Room 105 Laramie, WY 82071

Further Information Please Contact your WLYC School Coordinator or Executive Director:

Dr. Cecilia J. Aragón, Executive Director

Phone: (307) 760-7151 Email: ccaragon@uwyo.edu

#### **TENTATIVE ITINERARY**

#### Friday, October the 8th

Registration and Check-in: 1:00 - 3:00 p.m. (Appetizers will be served)

Team Building Workshop: 3:00 - 5:00 p.m. (College Mentors and Team Leaders meet with their teams)

Pizza with Teams: 5:00 - 6:00 p.m.

UW President's Reception 4:00 – 6:00 p.m. (School Coordinators and Chaperones)

Noche Cultura: "Las Pajaritas" by Jordan Ramirez performance 6:00 - 7:30 p.m. at the UW Conference Center Hilton Garden Inn

#### Saturday, October 9th

Breakfast: 8:00 – 8:45 a.m. (College Mentors and Team Leaders meet with their teams)

Workshop #1: 9:00 – 9:45 a.m.

(15 minutes travel time)

Workshop #2: 10:00 – 10:45 a.m.

(15 minutes travel time)

Workshop #3: 11:00 a.m. – 11:45 a.m.

Lunch 12:00 – 12:45 p.m. (WLYC Sr. and Jr. luncheon w/College Mentors and School Coordinator luncheon)

(15 minutes travel time)

Workshop #4: 1:00 – 1:45 p.m.

(15 minutes travel time)

Workshop #5: 2:00 – 2:45 p.m.

(15 minutes travel time)

Workshop #6: 3:00 - 3:45 p.m.

Preparation for Banquet: 4:00 – 5:00 p.m.

Banquet Seating: 5:00 p.m. − 5:30 p.m.

Banquet: 5:30 - 8:30 p.m.

DJ Dance: 8:30 – 11:00 p.m.

#### Sunday, October 10th

Breakfast provided by your own school

Check-out and return home